The effect of oral contraceptives on the skin is a complex issue that requires careful understanding and careful approach. When you start taking the pills, they suppress ovulation, as a result of which the production of sebum decreases and the condition of acne improves. However, when the pill is stopped, the ovaries begin to produce hormones again, increasing the number of androgen hormones and causing an overproduction of sebum. This can result in the appearance of acne, which is often even more unpleasant than before the use of oral contraceptives.
Although the use of oral contraceptives is associated with several benefits, it also has potential side effects, including the fact that it causes the body to become depleted of key nutrients such as folate, vitamins B12, B6, B2, C and E, as well as the minerals magnesium, selenium and zinc. In order to prevent such nutrient deficiencies in the body, it is important to provide sufficient amounts of vitamins and minerals to function normally.
Thus, the use of oral contraception has a reason other than improving the condition of the skin, and it must be used carefully, evaluating its effects on the body and understanding that it can affect not only the skin, but also general health.
Interested in training?
For now, beauty care trainings are provided both in person and online. If you are interested in learning ES Beauty Lab’s licensed program training, please contact me by filling out the form or logging in on Whats App, Telegram or FB.